# SDR JBXA0000165

- Difficulty date: April 11, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N582ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 1,961 hours, 1,702 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Open
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF, LOUD WHISTLING FROM OUTSIDE RIGHT NOSE AREA.  FOUND COMMUNICATION ACCESS PANEL/DOOR OPEN.  INSPECTED, NO DAMAGE FOUND.  RESECURED COMM DOOR.
